# SDR USAA010702

- Difficulty date: May 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Bs 380
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INDICATION BY HFEC IS DOUBLE FLUSH RIVET, BS 380 AT S8L.  CUT OUT DAMAGE, INSTALLED FILLERS AND DOUBLER PER SRM 53-00-07 PAGE 203-206.  (M)
